# SDR DALA2025102807904

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 37,965 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7659170) ON SVC FOUND EMERGENCY EXIT SIGN OVER WING EXIT AFT AND OUTSIDED LIGHT AFT EXIT INOP LH SIDE. REMOVED AND REPLACED BATTERY M1670 REF B737 AMM 33-51-06. OPS CHECKED GOOD.
